# SDR AALA20130912001

- Difficulty date: September 11, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 82,462 hours, 13,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 20H MISSING RED ESCAPE PATH LENS.  INSTALLED NEW RED ESCAPE PATH LENS FOR ROW 20H.  OPERATIONS CHECKED NORMAL.
